| Model Number |
18-2531-N250 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
08/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury leading to diaphragmatic paralysis is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, a decrease in compound mapping activation potential (cmap) amplitude occurred while ablating the right superior pulmonary vein (rspv).Phrenic nerve capture was also lost.It was reported that diaphragmatic paralysis had not recovered at completion of the procedure.No other information was received, so it is unknown if diaphragmatic function recovered prior to patient discharge.